# SDR FDEA201705271528

- Difficulty date: May 27, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 71,168 hours, 25,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR RELEASE LEVER STICKS WHEN CLOSING.  EMOVED ACCESS PANEL FROM FUSELAGE FORWARD OF DOOR AND CLEANED DEBRIS FROM HOLD OPEN MECHANISM.  LUBED THE HOLD OPEN MECHANISM  IAW SMP.  HOLD OPEN LATCH OPS CHECKED NORMAL.
